I'm a 25 year old female, and a couple days ago I started experiencing a lot of gas, bloating, and pain associated with the bloating. Nothing has changed in my diet. The bloating subsides when I pass the gas, but almost immediately after, more gas is formed and the bloating returns. Id say I'm passing gas at least every 20 minutes or so and its kind of embarassing. Other than than diet, what could cause such a rapid onset of gas and bloating of this magnitude?? I started taking the antibiotic Amoxicillin almost a week ago, but have never had this issue before with the antibiotic. I'm also a type 1 diabetic on novolog, I have fibromyalgia and am on 10mg oxycodone for that. The only thing that's changed is the antibiotic, but as I said, I've never had this issue before. I sometimes get gassy the week before my period, but that's not for another 2.5 weeks and the gas has never been this bad.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.